MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was explanted with an unspecified issue.Additional information was received stating the patient had refractive lens exchange (rle) for the left eye (os).The patient needed iol rotation and experienced glare and a dark area on the periphery, also noticing a difference between the left eye and the right eye after surgery in the right eye.The patient tried a contact lens trial but still had shadows os.In the surgeon's opinion, the product had caused or contributed to the event.The iol was exchanged for a different model and different diopter of the same company lens 1 month and 13 days after the initial implant procedure.There was no further impact to the patient, and the patient's issues were resolved.
 
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens is cut in half, typical of insertion and removal from the eye.Both halves are adhered to each other by solution.No other damage is observed.A power and resolution inspection could not be conducted due to extensive damage.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.Lens damage was observed.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50), 22.5 diopter (add power +2.17/+3.25) lens was replaced with a company, 23.0 diopter (add power +2.17/+3.25) lens.Due to the exchange of a multifocal toric lens to a multifocal lens may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23748086
Report Number1119421-2025-03102
Device Sequence Number13157724
Product Code MJP
UDI-Device Identifier00380652468589
UDI-Public(01)00380652468589(17)281020(11)241022(10)15938758
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.225
Device Lot Number15938758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CARTRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale